RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 114–117 (Mi mz4458)  

Rationality construction of fields of invariants of some finite four-dimensional linear groups associated with Fano threefolds

I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov

M. V. Lomonosov Moscow State University

Full text: PDF file (437 kB)

English version:
Mathematical Notes, 1992, 51:1, 74–76

Bibliographic databases:

Received: 10.11.1989

Citation: I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov, “Rationality construction of fields of invariants of some finite four-dimensional linear groups associated with Fano threefolds”, Mat. Zametki, 51:1 (1992), 114–117; Math. Notes, 51:1 (1992), 74–76

Citation in format AMSBIB
\Bibitem{KolPro92}
\by I.~Ya.~Kolpakov-Miroshnichenko, Yu.~G.~Prokhorov
\paper Rationality construction of fields of invariants of some finite four-dimensional linear groups associated with Fano threefolds
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 114--117
\mathnet{http://mi.mathnet.ru/mz4458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165286}
\zmath{https://zbmath.org/?q=an:0765.14023}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 74--76
\crossref{https://doi.org/10.1007/BF01229438}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4458
  • http://mi.mathnet.ru/eng/mz/v51/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019